On two 10th order mock theta identities

Files in This Item:
File Description SizeFormat 
tenthmtcfinal.pdf232.09 kBAdobe PDFDownload
Title: On two 10th order mock theta identities
Authors: Lovejoy, Jeremy
Osburn, Robert
Permanent link: http://hdl.handle.net/10197/7952
Date: Feb-2015
Abstract: We give short proofs of conjectural identities due to Gordon and McIntosh involving two 10th order mock theta functions.
Type of material: Journal Article
Publisher: Springer
Journal: Ramanujan Journal
Volume: 36
Issue: 1
Start page: 117
End page: 121
Copyright (published version): 2013 Springer Science+Business Media New York
Keywords: Mock theta functionsq-series identitiesAppell–Lerch sums
DOI: 10.1007/s11139-013-9479-x
Language: en
Status of Item: Peer reviewed
metadata.dc.date.available: 2016-09-16T10:09:14Z
Appears in Collections:Mathematics and Statistics Research Collection

Show full item record

Google ScholarTM



This item is available under the Attribution-NonCommercial-NoDerivs 3.0 Ireland. No item may be reproduced for commercial purposes. For other possible restrictions on use please refer to the publisher's URL where this is made available, or to notes contained in the item itself. Other terms may apply.